Normal structure of the jonquere group over a field of characteristic zero

Authors

  • N. L. Ivanenko

Abstract

The lattice of normal divisors of the Jonquere group over a field of characteristic zero is described.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Ivanenko, N. L. “Normal Structure of the Jonquere Group over a Field of Characteristic Zero”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 692–698, https://umj.imath.kiev.ua/index.php/umj/article/view/5696.